Print Topic - Archive

BTD Forums  /  Supp Right For Your Type  /  Diflucan is toxic, stay away from it!
Posted by: KevinNJ05, Saturday, January 27, 2007, 4:07am
I have been taking Diflucan 150mg 1x per day for the last 7 days.  My symptoms have gotton a lot worse.  I now have bad stomcah pains that are present all day long expecially in my lower left side of my stomach.  My stools are caly colored.  I have a loss of appetite.  My urine is dark even after drinking water all day long.  Finally I have less energy.  These five symptoms are all listed on the Diflucan website as being possible signs of liver damage.  I beleive that my liver is damaged.  I am now stopping Diflucan and I will never take it again.

Now to treat the likely liver damage I am taking Hepatiguard, Taraxacum, and Alpha Lipoic Acid 300 mg.  Any other sugestions thanks.
Posted by: Lola, Saturday, January 27, 2007, 4:12am; Reply: 1
how about a visit to your Dr and have him monitor every move, before you start creating any more damage?
there are great many threads dealing with liver issues.......and how people have overcome and have strengthened their  immune systems through diet and following the right protocols, etc.

try the search button, on the home page.

http://www.dadamo.com/protocols/19.html
Print page generated: Tuesday, September 23, 2014, 12:28pm